# SDR SWAA2022092651434

- Difficulty date: September 9, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Exposed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS EXPOSED FIBERS SHOWING. / [01] OK TO CLOSE;[02] REMOVED AND REPLACED CABIN FLOOR PANEL 241AF PER AMM 53-21-00;[03] INSPECTED WORK PERFORMED.
